# SDR CALA0800922

- Difficulty date: September 25, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N16649
- Make and model: Boeing 737524
- Aircraft serial: 28910
- Aircraft time: 28,878 hours, 15,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C33970
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA CROSSBRACE CRACKED AT FLOORBOARD ATTACH HOLES BETWEEN STATION 360-380 LBL 12.  ORIGINAL DAMAGE WAS TO INTERCOSTAL LOCATED AT LBL 12 BETWEEN BODY STATIONS 344-360, REMOVED DAMAGE TO UPPER FLANGE OF INTERCOSTAL AT LBL 12 BETWEEN BS 344 TO BS 360.  FABRICATED AND INSTALLED REPAIR PER 737-500 SRM 51-70-11 FIG 1.
